# SDR UIEA2020040200645

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140U5601782
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-STA 780 LBL 116 FLOOR SUPPORT FOUND CORROSION( CABIN-STA 780 LBL 116 FLOOR SUPPORT PLATE P/N" 140U5601-782 REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02 )
